A Note on the Measure of Solvability

Tom 52 / 2004

D. Caponetti, G. Trombetta Bulletin Polish Acad. Sci. Math. 52 (2004), 179-183 MSC: 47H09, 47H10. DOI: 10.4064/ba52-2-8

Streszczenie

Let $X$ be an infinite-dimensional Banach space. The measure of solvability $\nu (I)$ of the identity operator $I$ is equal to 1.

Autorzy

  • D. CaponettiDipartimento di Matematica e Applicazioni
    Università di Palermo
    Via Archirafi 34
    I-90123 Palermo, Italy
    e-mail
  • G. TrombettaDipartimento di Matematica
    Università della Calabria
    I-87036 Arcavacata di Rende (CS), Italy
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek